# SDR SIMA20170428002

- Difficulty date: April 28, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 32,269 hours, 23,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON IN FLIGHT.  REMOVED AND REPLACED THE BATTERY AND CHARGER IAW AMM 33-51-17. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
